Going to pee every 15 mins lost about 20 lbs in less than a month is this a common side effect
Can you name the medication?
What is the medicine
Many Meds can cause dry mouth, but you didn't say which one you're taking?
Sounds like Lasix, or something in that family of meds. If there is a condition where swelling or "pitting edema" are present, sometimes a pill that makes you pee a lot is prescribed. Depending on circumstances, the weight you lost could have been excess water retention. Dry mouth is very common in these kinds of meds too.
Hello. You don't need to guess. Whenever someone loses more than five pounds in a month they need to get back to the doctor. You absolutely need to report this so they can find out what may be happening with you. Suggestions here will not be as helpful, not because we don't know our own responses, but because we don't know what is happening in your life. And your medical condition.
Just took a look at the Cobodart here on the site, and it is for non-cancerous
swollen prostrate. The swelling can prevent urination , so it looks like this is being used to keep urine flow going. You can look it up at top of page in Drugs A=Z. Not easy to find, but it is there.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Mar 2017 • 2 answers
Updated 28 May 2011 • 3 answers
Updated 18 days ago • 10 answers
Victoza, many side effects including vomiting, back ache & metal taste in mouth, do these get better
Updated 6 Oct 2012 • 1 answer
Updated 13 Jul 2017 • 2 answers